# SDR IXXA96123

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46121
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch
- Part number: 45973405505
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM WRI-MDT, THE GEAR UPLATCH CHECK FAILED WITH THE GEAR NOT LATCHED LIGHT ILLUMINATED.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE DETERMINED THE LEFT MAIN GEAR UPLATCH TO BE WORN AND AT FAULT.  THE LEFT UPLATCH ASSEMBLY WAS REMOVED, REPLACED, AND OPERATIONALLY CHECKED IAW DOUGLAS MM 32-30-0 AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
